Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 53145, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/53145

Products of derivations which act as Lie derivations on commutators of right ideals

Dipartimento di Matematica, Universitá di Messina, Salita Sperone 31, Messina 98166, Italy

Received 5 April 2006; Revised 22 October 2006; Accepted 30 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. I. Beidar, “Rings with generalized identities. III,” Moscow University Mathematics Bulletin, vol. 33, no. 4, pp. 53–58, 1978. View at Google Scholar · View at Zentralblatt MATH
  2. K. I. Beidar, W. S. Martindale, III, and A. V. Mikhalev, Rings with Generalized Identities, vol. 196 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 1996. View at Zentralblatt MATH · View at MathSciNet
  3. M. Brešar, “One-sided ideals and derivations of prime rings,” Proceedings of the American Mathematical Society, vol. 122, no. 4, pp. 979–983, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C.-L. Chuang, “GPIs having coefficients in Utumi quotient rings,” Proceedings of the American Mathematical Society, vol. 103, no. 3, pp. 723–728, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Faith and Y. Utumi, “On a new proof of Litoff's theorem,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 14, no. 3-4, pp. 369–371, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Jacobson, Structure of Rings, vol. 37 of American Mathematical Society Colloquium Publications, American Mathematical Society, Rhode Island, 1964. View at MathSciNet
  7. V. K. Kharchenko, “Differential identities of prime rings,” Algebra and Logic, vol. 17, no. 2, pp. 155–168, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. Lanski, “Differential identities, Lie ideals, and Posner's theorems,” Pacific Journal of Mathematics, vol. 134, no. 2, pp. 275–297, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T.-K. Lee, “Semiprime rings with differential identities,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 20, no. 1, pp. 27–38, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T.-K. Lee, “Left annihilators characterized by GPIs,” Transactions of the American Mathematical Society, vol. 347, no. 8, pp. 3159–3165, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. S. Martindale, III, “Prime rings satisfying a generalized polynomial identity,” Journal of Algebra, vol. 12, no. 4, pp. 576–584, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. C. Posner, “Derivations in prime rings,” Proceedings of the American Mathematical Society, vol. 8, no. 6, pp. 1093–1100, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet